# SDR WX0A2022022374007

- Difficulty date: February 21, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N334NV
- Make and model: Airbus A319-111
- Aircraft serial: 2831
- Aircraft time: 44,960 hours, 35,085 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING SLIDE MISSING ONE FASTENER / REMOVED AND REINSTALLED RIGHT OVERWING SLIDE IAW AMM 25-62-43 PB 401 WITH REQUIRED HARDWARE"
